MAUDE Adverse Event Report: ZIMMER BIOMET, INC. GENTLE THREAD 9X25MM ROUND HD; SCREW, FIXATION

ZIMMER BIOMET, INC. GENTLE THREAD 9X25MM ROUND HD; SCREW, FIXATION
Catalog Number 905617
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 12/08/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat: 905608 lot: unknown gentle thread 9x30mm full thrd report source: foreign- france.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 00088.Product remains implanted.
 
Event or Problem Description
It was reported that the patient had stiffness and limited range of motion three weeks post-surgery.The patient underwent mobilization under general anesthesia.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d4, g3, g6, h1, h2, h6, h10.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient had stiffness and limited range of motion three weeks post-surgery.The patient underwent mobilization under general anesthesia.Six months post-surgery, the patient had full recovery of rom.No additional patient consequences were reported.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Arthrofibrosis is defined as the development of fibrous scar tissue within or surrounding a joint.Arthrofibrosis is a known postoperative procedure-related complication that can occur from surgical implantation of new joint replacement as well as from previous injuries or surgical procedures.Scar tissue formation is a normal healing response; however, the buildup of such can result in pain, stiffness, limited range of motion, and difficulty properly ambulating.If excess scar tissue develops, conservative measures such as exercises or physical therapy would be attempted first.If these attempts fail, surgical intervention such as manipulation under anesthesia, arthroscopic arthrolysis, or open arthrotomy would become necessary to remove the fibrous tissue and restore joint function.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.  zimmer biomet will continue to monitor for trends.

Brand Name
GENTLE THREAD 9X25MM ROUND HD
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16195604
Report Number0001825034-2023-00089
Device Sequence Number6006770
Product Code HWC
UDI-Device Identifier00880304006669
UDI-Public(01)00880304006669
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Catalogue Number905617
Device Lot Number145100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Supplement Date Received by Manufacturer02/28/2023
05/31/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date03/27/2023
06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown